MathSciNet Relay Station
MathSciNet bibliographic data
MR1035445 (91g:43008) 43A60 (22D15)
Lau, Anthony To Ming; Losert, Viktor Complementation of certain subspaces of $L\sb \infty(G)$ of a locally compact group. Pacific J. Math. 141 (1990), no. 2, 295–310.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement